# SDR JR2R20210403

- Difficulty date: April 3, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000469
- Aircraft time: 14,358 hours, 8,164 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Web
- Part number: 17005663003
- Condition: Corroded
- Location: Zone 100
- Part time: 14,358 hours, 8,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR BEAM SUPPORT WEB BETWEEN FR12-FR14 CORRODED OUT OF LIMITS. REMOVED AND REPLACED WEB.
